MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ARCOS 15X200MM INTLKNG DIST; PROSTHESIS, HIP

ZIMMER BIOMET, INC. ARCOS 15X200MM INTLKNG DIST; PROSTHESIS, HIP
Catalog Number 11-301815
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 03/10/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported a patient underwent a hip revision approximately three months¿ post implantation due to a fractured stem.It was reported that no further information is available.
 
Additional Manufacturer Narrative
(b)(4).Report source: australia.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch will be submitted.
 
Event or Problem Description
No additional information.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.H6: proposed component code: mechanical (g04) - stem.The reported event was able to be confirmed by review of provided images and x-rays.Visual examination of the provided photos identified that the femoral stem had fractured at the distal end.Additionally, radiographs were provided and reviewed by a healthcare professional, which identified a left hip arthroplasty with a fractured femoral component at the level of the distal stem.Possible bony fracture along the medial cortex proximal femoral diaphysis.Review of the device history records identified no deviations or anomalies during manufacturing.A definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
ARCOS 15X200MM INTLKNG DIST
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key16654653
Report Number0001825034-2023-00681
Device Sequence Number6500978
Product Code KWA
UDI-Device Identifier00880304475144
UDI-Public(01)00880304475144(17)310521(10)228380
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K100469
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number11-301815
Device Lot Number228380
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/08/2023
Supplement Date Received by Manufacturer06/27/2023
Initial Report FDA Received Date03/31/2023
Supplement Report FDA Received Date07/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/21/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age46 YR
Patient SexFemale
Patient Weight80 KG